# SDR GTIA2017121802294

- Difficulty date: December 18, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 42,458 hours, 19,794 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD WHISTLE SOUND IN COCKPIT DURING FLIGHT,  APPEARS TO COME FROM OVERHEAD JUST FWD OF COCKPIT DOOR.  PERFORMED AN INSPECTION OF ALL COCKPIT WINDOW SEALS NO DEFECTS NOTED. LUBRICATED THE SLIDING WINDOWS IAW AMM 56-12-11
